Grandpa Viv Question About Provera

4 Replies
mtnlass - April 8

I have been ttc for 15 months. I had the Mirena taken out in Dec 05. I saw my doctor last month and she said that the Mirena may have thinned out my lining so she gave me Provera to take during the first ten days of my period to build up the lining. I am now on cd 13 and have started to spot just as if my period was coming. It is of course the weekend and I can not get in touch with her. Is this normal?

 

Lin - April 8

I'm not Grandpa Viv, and I don't know anything about Provera or Mirena, but I just thought I'd mention that the time is perfect to be ovulation spotting. Not everyone has it - I've only had it once in my life myself the month before last - but it is relatively common.

 

mtnla__s - April 8

Thanks Lin. I'm pretty sure it's not ovulation spotting. A bit early for me plus charting temps and cm. So far no ewcm. I usually don't O until cd 17. It feels very period like. I unfortunely get alot of pain in my rectum during periods and only during periods and I'm having that now. I was so hoping this would help me but now I'm thinking another month without a chance. ARGGHH! Baby dust to you!

 

Grandpa Viv - April 9

You would think the body would have sorted itself out 15 months after having the IUD removed. Sorry your ttc is taking so long. Also sorry that the Provera is messing with your month big time. Is your doc a fertility specialist? Is it time to get dh checked too. Good luck!

 

mtnla__s - April 10

Thanks for replying. My doc is not a fertiity specialist just a CNM but she's wonderful. Husband won't get checked again. He was checked 9 years ago before my other children. I've stopped spotting so I'm hoping my cycle is still on track. I have some OPK's so I'll see. Thanks again!

 

ADD A COMMENT:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?